Cookies?
Library Header Image
LSE Research Online LSE Library Services

Convergence of local supermartingales

Larsson, Martin and Ruf, Johannes (2020) Convergence of local supermartingales. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 56 (4). 2774 - 2791. ISSN 0246-0203

[img] Text (ConvSupermgs) - Accepted Version
Download (363kB)

Identification Number: 10.1214/20-AIHP1058

Abstract

We characterize the event of convergence of a local supermartingale. Conditions are given in terms of its predictable characteristics and quadratic variation. The notion of stationarily local integrability plays a key role.

Item Type: Article
Official URL: https://projecteuclid.org/euclid.aihp
Additional Information: © 2020 Association des Publications de l’Institut Henri Poincaré
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 11 Mar 2020 15:00
Last Modified: 20 Oct 2021 02:49
URI: http://eprints.lse.ac.uk/id/eprint/103740

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics